Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News  Bored?

Author Topic: tough time....  (Read 103 times)

0 Members and 1 Guest are viewing this topic.

Offline andrea34

  • Newbie
  • *
  • Posts: 35
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
tough time....
« on: May 22, 2014, 10:32:50 AM »
I am having a tough day with my intrusive thoughts. They just never seem to let up completely. I just keep wondering when my meds will kick in. It's my ninth day. I'm only on 10mg so I'm thinking maybe I need to up my dose.  I just want to be better. I hate this.
Bookmark and Share

Offline StudentOfHope

  • Newbie
  • *
  • Posts: 28
  • Rec's: 1
  • Personal text
    • Poke This Member
Re: tough time....
« Reply #1 on: May 22, 2014, 12:15:48 PM »
Hey Andrea-
It is definitely a difficult time to be waiting for medication to kick in.  Your doctor probably started you on 10mgs to see how you do after it begins to work.  It can take up to 14 days for you to start to notice a difference.  Sometimes, SSRI's can create an uptick in the anxiety you're feeling.
If you can wait it out around 4-5 more days, that would be great!  If not, you may inquire as to whether you should increase your dose.

Are you also seeing a therapist?  If not, would you consider it as supplementary therapy?  It is often helpful, especially when starting a new medication. 

I am sorry you're going through this and as you can see from the many endless posts on this board, you're not alone!  I've had similar fears of "depersonalization" and they can be very frightening.  If at all possible to distract yourself with something you really like to do- I'd highly recommend it!

Best Wishes,
Andrea
Bookmark and Share

Offline Myocdragon

  • Full Member
  • ***
  • Posts: 108
  • Country: us
  • Rec's: 2
  • Gender: Male
  • Mood: Relaxed
    Relaxed
    • Poke This Member
Re: tough time....
« Reply #2 on: May 23, 2014, 11:49:52 PM »
Waiting for meds to kick in is an eternity. Whatever meds your on-what was it? Zoloft?-I would love to have. 14 days to kick in is a dream. With my prozac I was told up to 12 weeks to fully kick in, though I started feeling better at 3 weeks. Just keep reminding yourself that it's only temporary. Just keep reminding yourself that thoughts aren't real, you don't have to have them.
Bookmark and Share
I'm not crazy, I've just lost my mind

Tags:
 

Related Topics

  Subject / Started by Replies Last post
6 Replies
700 Views
Last post July 05, 2009, 09:55:35 PM
by SASKRS
5 Replies
811 Views
Last post July 17, 2009, 12:14:17 PM
by Amir2490
1 Replies
510 Views
Last post December 19, 2011, 06:43:27 AM
by Cuchculan
5 Replies
515 Views
Last post April 11, 2013, 01:37:52 AM
by mariea
3 Replies
245 Views
Last post September 04, 2013, 12:10:25 PM
by MotionRobot
3 Replies
117 Views
Last post July 17, 2014, 09:24:49 AM
by maple

anything